# SDR AALA202311249573

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 77,481 hours, 9,799 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CREW REST DOOR IS DIFFICULT TO OPEN. MAINTENANCE SECURED LOOSE SCREWS IN HANDLE ASSEMBLY PER CMM 25-21-16 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
